Controllability and periodic solutions of nonlinear wave equations
MetadataShow full metadata
The controllability of time-periodic solutions of a n-dimensional nonlinear wave equation is established with n=2,3. The result is used to establish the existence of time-periodic solutions of a nonlinear wave equation.
CitationTon, B. A. (2017). Controllability and periodic solutions of nonlinear wave equations. Electronic Journal of Differential Equations, 2017(112), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.